# SDR DL76S020676

- Difficulty date: June 16, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 36,600 hours, 17,168 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: AC4500361
- Condition: Loose
- Location: Cockpit
- Component: Panel, 233N321152
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDY BY POWER SWITCH  LOOSE INTERNALLY CAUSING ALL THREE IRS'S TO FAIL . THIS HAPPENED IN FLIGHT ON PREV LEG.         REF LOG SHEETS  792866 ITEM 2 AND 792871 ITEM 1             FOUND THAT WIGGLING STNBY PWR CAUSED TROUBLE REPLCD STBY POW PANEL IRUS OPS NML                                                   OFF SN             ON SN              DPN               1   D00812             D00547             311701501
